Sereney

sereney

My Posts

  1. link 007ark
    Ciprofloxacin hives, rash, fever, website www, fluoroquinolones
    Fever after 1 day of usage, rash and hives
    007ark- over a year ago - 1 Reply - in Ciprofloxacin
  2. link Sereney
    Could be a condition called floxing. Check out this website. www.fluoroquinolones.org
    Sereney- over a year ago
  3. link Academic3
    Levaquin dizziness, vision loss, hives, rash, loss of vision
    Two weeks after taking Levaquin for a urinary tract infection, I developed a rash/hives that covered my entire body. I had frequent violent itching at - 89% more...
    Academic3- over a year ago - 1 Reply - in Levaquin
  4. link Sereney
    It sounds like floxing, a disorder caused by fluoroquinolone antibiotics of which levaquin is one. I strongly urge you to check out this website that - 26% more...
    Sereney- over a year ago
  5. link Guest0222
    Levaquin hip joint pain, garlic tablets, numbness in fingers, flagl, diverticulits
    In the past I had taken two separate three day courses for diverticulits, it worked right off, no problems. Last time I had diverticulitis, my doctor - 89% more...
    Guest0222- over a year ago - 1 Reply - in Levaquin
  6. link Sereney
    It sounds like you were experience a condition called floxing caused by fluoroquinolone antibiotics of which levaquin is one. Please check out this im - 36% more...
    Sereney- over a year ago
  7. link Lombardophil
    Levaquin magnesium rich foods, natural supplements, 5 htp, natural vitamins, nerve damage
    It is Fluoride Poisoning that has caused nerve damage!!! Natural vitamins that can be found anywhere are 5-HTP to help rebuilld the seretonin levels i - 75% more...
    Lombardophil- over a year ago - 2 Replies - in Levaquin
  8. link Sereney
    Check out this website on fluoroquinolone antibiotics. www.fluoroquinolones.org
    Sereney- over a year ago
  9. link 007ark
    Cipro cipro 500mg, upper legs, ear infection, allergic reaction, joint pain
    I was prescribed Citro for a ear infection so after 10 days of taking Cipro 500mg 2 times a day, less than 2 days after that I broke out with a fever - 75% more...
    007ark- over a year ago - 1 Reply - in Cipro
  10. link Sereney
    It's much more serious than an allergic reaction! You may be experiencing something called floxing caused by fluoroquinolone antibiotics. I strongly u - 29% more...
    Sereney- over a year ago
  11. link Getitright
    Levaquin sinus infection, hot flashes, fingers and toes, anxiety, cipro
    I WAS a very healty 45 year old. I walked/ran 3.5 miles a day and did weight training 3 x a week. Ate healthy. No medicines at all, never sick. Had a - 92% more...
    Getitright- over a year ago - 1 Reply - in Levaquin
  12. link Sereney
    I've found many people on this website complaining of similar symptoms from fluoroquinolone antibiotics. You received TWO cycles! When I was researchi - 50% more...
    Sereney- over a year ago
  13. link Nautavic
    Avelox sinus infection, ringing in my ears, intense pressure, intense pain, panic attack
    I went to my doctor this past Thursday because I was experiencing ringing in my ears for about a month. No other symptoms other than the ringing - and - 85% more...
    Nautavic- over a year ago - 3 Replies - in Avelox
  14. link Sereney
    I have already responded to two other people regarding these medications. You were taking a fluoroquinolone antibiotic. I strongly urge you to check o - 52% more...
    Sereney- over a year ago
  15. link Vbchmum
    Levaquin yeast infection, monistat 3, benadryl, severe itching, perscribed
    I was put on a 5-day dose of Levaquin, and am on my 4th day. After the first dose, I started to get severe itching and pain in my vaginal area. I know - 79% more...
    Vbchmum- over a year ago - 4 Replies - in Levaquin
  16. link Sereney
    I just replied to someone else's posting today regarding levaquin. This is a very dangerous medication and you may have a condition called floxing. Th - 46% more...
    Sereney- over a year ago